Back
 OJDM  Vol.6 No.1 , January 2016
On Mutually Orthogonal Graph-Path Squares
Abstract: A decomposition of a graph H is a partition of the edge set of H into edge-disjoint subgraphs . If for all , then G is a decomposition of H by G. Two decompositions and of the complete bipartite graph are orthogonal if, for all . A set of decompositions of is a set of k mutually orthogonal graph squares (MOGS) if and are orthogonal for all and . For any bipartite graph G with n edges, denotes the maximum number k in a largest possible set of MOGS of by G. Our objective in this paper is to compute where is a path of length d with d + 1 vertices (i.e. Every edge of this path is one-to-one corresponding to an isomorphic to a certain graph F).
Cite this paper: El-Shanawany, R. (2016) On Mutually Orthogonal Graph-Path Squares. Open Journal of Discrete Mathematics, 6, 7-12. doi: 10.4236/ojdm.2016.61002.
References

[1]   Balakrishnan, R. and Ranganathan, K. (2012) A Textbook of Graph Theory. Springer, Berlin.
http://dx.doi.org/10.1007/978-1-4614-4529-6

[2]   Alspach, B., Heinrich, K. and Liu, G. (1992) Orthogonal Factorizations of Graphs. In: Dinitz, J.H. and Stinson, D.R., Eds., Contemporary Design Theory, Chapter 2, Wiley, New York, 13-40.

[3]   Gronau, H.-D.O.F., Hartmann, S., Grüttmüller, M., Leck, U. and Leck, V. (2002) On Orthogonal Double Covers of Graphs. Designs, Codes and Cryptography, 27, 49-91.
http://dx.doi.org/10.1023/A:1016546402248

[4]   Colbourn, C.J. and Dinitz, J.H. (eds.) (2007) Handbook of Combinatorial Designs. 2nd Edition, Chapman & Hall/CRC, London, Boca Raton.

[5]   Colbourn, C.J. and Dinitz, J.H. (2001) Mutually Orthogonal Latin Squares: A Brief Survey of Constructions. Journal of Statistical Planning and Inference, 95, 9-48.
http://dx.doi.org/10.1016/S0378-3758(00)00276-7

[6]   El-Shanawany, R. (2002) Orthogonal Double Covers of Complete Bipartite Graphs. Ph.D. Thesis, Universitat Rostock, Rostock.

[7]   Sampathkumar, R. and Srinivasan, S. (2009) Mutually Orthogonal Graph Squares. Journal of Combinatorial Designs, 17, 369-373.
http://dx.doi.org/10.1002/jcd.20216

[8]   El-Shanawany, R., Gronau, H.-D.O.F. and Grüttmüller, M. (2004) Orthogonal Double Covers of Kn,n by Small Graphs. Discrete Applied Mathematics, 138, 47-63.
http://dx.doi.org/10.1016/S0166-218X(03)00269-5

[9]   El-Shanawany, R., Shabana, H. and ElMesady, A. (2014) On Orthogonal Double Covers of Graphs by Graph-Path and Graph-Cycle. LAP LAMBERT Academic Publishing.
https://www.lappublishing.com/

 
 
Top